Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Modules with semi-local endomorphism ring


Authors: Dolors Herbera and Ahmad Shamsuddin
Journal: Proc. Amer. Math. Soc. 123 (1995), 3593-3600
MSC: Primary 16L30; Secondary 16P60
MathSciNet review: 1277114
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use the concept of dual Goldie dimension and a characterization of semi-local rings due to Camps and Dicks (1993) to find some classes of modules with semi-local endomorphism ring. We deduce that linearly compact modules have semi-local endomorphism ring, cancel from direct sums and satisfy the n th root uniqueness property. We also deduce that modules over commutative rings satisfying $ AB{5^ \ast }$ also cancel from direct sums and satisfy the n th root uniqueness property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16L30, 16P60

Retrieve articles in all journals with MSC: 16L30, 16P60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277114-8
PII: S 0002-9939(1995)1277114-8
Article copyright: © Copyright 1995 American Mathematical Society